RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1984, Volume 25, Number 4, Pages 37–45 (Mi smj6873)  

Examples of nonautostable systems

S. S. Goncharov, A. A. Novikov


Full text: PDF file (1194 kB)

English version:
Siberian Mathematical Journal, 1984, 25:4, 538–545

Bibliographic databases:

UDC: 517.15
Received: 13.05.1982

Citation: S. S. Goncharov, A. A. Novikov, “Examples of nonautostable systems”, Sibirsk. Mat. Zh., 25:4 (1984), 37–45; Siberian Math. J., 25:4 (1984), 538–545

Citation in format AMSBIB
\Bibitem{Gon84}
\by S.~S.~Goncharov, A.~A.~Novikov
\paper Examples of nonautostable systems
\jour Sibirsk. Mat. Zh.
\yr 1984
\vol 25
\issue 4
\pages 37--45
\mathnet{http://mi.mathnet.ru/smj6873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0754738}
\zmath{https://zbmath.org/?q=an:0595.03031}
\transl
\jour Siberian Math. J.
\yr 1984
\vol 25
\issue 4
\pages 538--545
\crossref{https://doi.org/10.1007/BF00968890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1984AKC2700005}


Linking options:
  • http://mi.mathnet.ru/eng/smj6873
  • http://mi.mathnet.ru/eng/smj/v25/i4/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021